# SDR UALA2011080804133

- Difficulty date: August 8, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 84,748 hours, 13,661 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 7956329
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 38JK MOUNTED EMERGENCY LIGHT INOPERATIVE.  REPLACED SEAT CABLE, OPS CHECKED NORMAL.
